# SDR AALA201902159008

- Difficulty date: February 13, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 61,084 hours, 22,965 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Bushing
- Condition: Worn
- Location: Elevator Hinge
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE VIBRATION DURING CRUISE. EMERGENCY DECLARED,  DIVERTED, AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS GROUNDED.   COMPLIED WITH AN INSPECTION AND FOUND THE RT AND LT ELEVATOR HINGE BEARINGS AND BUSHINGS OUT OF LIMITS.   REMOVED AND REPLACED THE BUSHINGS AND BEARINGS. SATISFACTORY ADJUSTMENT AND TEST OF ELEVATOR SYSTEM ON GROUND.
